# SDR SIMA20120513010

- Difficulty date: June 13, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,577 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE RIGHT FLOOR SUPPORT CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLOOR SUPPORT .  AIRCRAFT RETURNED TO SERVICE.
